MAUDE Adverse Event Report: SYNTHES GMBH 2.7MM/3.5MM TI VA-LCP LAT DSTL HUM PL 1H/RT/69MM SHRT-STER; PLATE, FIXATION, BONE

SYNTHES GMBH 2.7MM/3.5MM TI VA-LCP LAT DSTL HUM PL 1H/RT/69MM SHRT-STER; PLATE, FIXATION, BONE
Catalog Number 04.117.801S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.: b3: unknown when secondary fracture occurred.D9: complainant part is not expected to be returned for manufacturer review/investigation.E1: initial reporter is j&j company representative.H3, h4, h6: without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in japan as follows: the patient underwent orif surgery for humeral diaphyseal fracture about 7 years ago and a plate implanted.The humerus was re-fractured at the proximal end of that plate, so the outer plate was scheduled to be replaced.This pc is related to (b)(4) which reports the plate removal difficulty in the replacement surgery.This pc reports the re-fracture 7 years after the primary surgery.This report is for va-lcp dhp 2.7/3.5 lat r short 1-ho l69 for (b)(4).

Brand Name
2.7MM/3.5MM TI VA-LCP LAT DSTL HUM PL 1H/RT/69MM SHRT-STER
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key18395091
Report Number8030965-2023-16153
Device Sequence Number16808973
Product Code HRS
UDI-Device Identifier10886982106971
UDI-Public(01)10886982106971
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K120070
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number04.117.801S
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/04/2023
Initial Report FDA Received Date12/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown